| Model Number |
02.12.E0110FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16-dec-2024: lot 2245375: (b)(4) items manufactured and released on 06-02-2023.Expiration date: 2028-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.